MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-4362.1990.tb03471.x

Медицинская библиотека · International journal of dermatology · 1990

Lupus erythematosus-like eruption due to D-penicillamine in progressive systemic sclerosis.

Tsankov N K, Lazarova A Z, Vasileva S G, Obreshkova E V

Клинический случайСтатьяПеревод в очереди

Аннотация

A 58-year-old woman with progressive systemic sclerosis developed a butterfly erythematous eruption, hemorrhagic maculae, crusting, and erosions on the face 15 days following administration of D-penicillamine. This appeared to be a lupus erythematosus-like eruption due to an adverse drug reaction to D-penicillamine because of the rapid recovery from the general symptoms, the total involution of skin lesions with topical treatment only, the transient demonstration of autoantibodies and their fast negativation, negative ANA, and the histologic features of lupus erythematosus combined with marked exudative changes.

Для цитирования: Tsankov N K, Lazarova A Z, Vasileva S G, Obreshkova E V. Lupus erythematosus-like eruption due to D-penicillamine in progressive systemic sclerosis.. International journal of dermatology. 1990. DOI: 10.1111/j.1365-4362.1990.tb03471.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.